# SDR USAA2009101292761

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 29,937 hours, 10,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9073 - MSY-CLT - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS AT DOOR L3 BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS AT DOOR L3.  OPERATIONAL CHECK WAS GOOD.
